MathSciNet Relay Station
MathSciNet bibliographic data
MR2266224 33E17 (33E05 34M55 37J99 82B23)
Boukraa, S.; Hassani, S.; Maillard, J.-M.; McCoy, B. M.; Weil, J.-A.; Zenine, N. Painlevé versus Fuchs. J. Phys. A 39 (2006), no. 39, 12245–12263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement